MAUDE Adverse Event Report: STRYKER SPINE-US ES2 LE NITINIOL KWIRE BLUNT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-US ES2 LE NITINIOL KWIRE BLUNT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 48280232
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
This record is a consolidation of q1 2023 records summarized as a part of the fda voluntary malfunction summary reporting program.This report captures five instances of intraoperative es2 le nitiniol kwire tip fracture.
 
Additional Manufacturer Narrative
Lot unknown (3): device not returned.Lot unknown (2): device returned 12 april 2023.
 
Additional Manufacturer Narrative
Lot unknown (3): device not returned; lot unknown (1): manufacture date 22 september 2022, device returned 12 april 2023; lot b153735 (1): device returned 12 april 2023.
 
Event or Problem Description

Brand Name
ES2 LE NITINIOL KWIRE BLUNT
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key16838119
Report Number0009617544-2023-00018
Device Sequence Number7547275
Product Code LXH
UDI-Device Identifier07613327096200
UDI-Public07613327096200
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized5
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48280232
Device Catalogue Number48280232
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/01/2023
Supplement Date Received by Manufacturer07/01/2023
Initial Report FDA Received Date04/28/2023
Supplement Report FDA Received Date07/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown